# SDR SIMA20141210005

- Difficulty date: December 10, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 26,553 hours, 22,251 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: P2070009520
- Condition: Defective
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT HOLDER WON’T HOLD THE FLASH LIGHT.  R & R CAPTAIN`S FLASHLIGHT IAW AMM 33-50-16.  OPERATIONS CHECK IS GOOD.
